I am new to this chat so tred lightly. I am an RN who was diagnosed with PD about 5 yrs ago. The medicine made me sick to my stomach so I stopped taking it. I have been mostly fine up till recently. I am now experiencing difficulty talking, swallowing and frequently fall down. I am getting forgetful especially when I want to remember something and can't recall the names of simple things such as: toothpaste, keys, etc. I have always been a good speller but i have made over 6 mistakes that I have corrected. My Dr called it "Dystonia" as I am shaking so much I can barely write my name. I am going to a neurologist very soon and am wondering how to tell him all this as I cannot speak w/o stuttering. If I get the PD meds back how can I tolerate them? Anybody else with this problem or simular please help.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.